Request file

Review/Citation:  FERRANDO, J.C., GABRIYELYAN, S., KĄKOL, Jerzy. Functional characterizations of countable tychonoff spaces. Journal of Convex Analysis. 2019, 26(3), 753-760. ISSN 0944-6532. E-ISSN 0944-6532. Available: http://www.heldermann.de/JCA/JCA26/JCA263/jca26040.htm
Requested document:  Kakol4.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Kakol4.pdf

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.